# SDR KO0R201509160147

- Difficulty date: September 16, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N512JN
- Make and model: Doug MD-11F
- Aircraft serial: 48512
- Aircraft time: 94,357 hours, 12,410 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK TOP SKIN OF CTR WING BOX, LT OTBD EDGE HAS EVIDENCE OF CORROSION AROUND FASTENERS AT APPROX STATION 1273.
